Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had a dvt on my left leg in july/2017. Since then I am on acitrom. Now it is so difficult to have Inr test occasionally to keep it between 2 and 3. Now will you please advise me to stop acitrom?

1 Doctor Answered
My advice is to go for Doppler study of involved leg. If it is normal then you can think of stopping medicines contact with me with reports.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.